# SDR UPS97425197

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CRACK AT PRESS BULKHEAD ANGLE JUST BELOW STR 5 LT BS 2360.  REPLACED ANGLE AT PRESS BULKHEAD BS 2360 STR 5 LT ACC SRM 51-30-02.
